The problem of parametric optimization of grades in non-tariff payment systems / Zaritskyi, O. V. (2022)
Ukrainian

English  International Scientific Technical Journal «Problems of Control and Informatics»   /     Issue (2022, 5)

Zaritskyi O. V.
The problem of parametric optimization of grades in non-tariff payment systems


Download publication will be available after 11/01/2024 р., in 254 days

Cite:
Zaritskyi, O. V. (2022). The problem of parametric optimization of grades in non-tariff payment systems. International Scientific Technical Journal «Problems of Control and Informatics», 5, 86-99. http://jnas.nbuv.gov.ua/article/UJRN-0001383911 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209